MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; Pulse generator, permanent, implantable

ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; Pulse generator, permanent, implantable
Model Number CD1211-36Q
Medical Device Problem Codes Over-Sensing (1438); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a clinic follow-up, episodes of post-sensed t wave oversensing and r wave amplitude variation were observed on the device.Technical support was contacted and the device was reprogrammed to resolve the event.The patient was stable and will continue to be monitored.

Brand Name
CURRENT PLUS VR, DF-4 CONNECTOR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17773632
Report Number2017865-2023-46455
Device Sequence Number6114412
Product Code NVZ
UDI-Device Identifier05414734503716
UDI-Public05414734503716
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberCD1211-36Q
Device Lot NumberS000014851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown